# SDR ASAA2014040507441

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 5,616 hours, 1,818 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FMC LIGHT ILLUMINATED ON FORWARD INSTRUMENT PANEL AND "VTK" APPEARED ON CAPTAIN'S DU.  BUT NO MESSAGE WAS ILLUMINATED IN FMC SCRATCH PAD. CAPTAIN'S FMC BLANKED AND ALL INFOR IN F/O'S FMC DUMPED AS IF FMC'S HAND NEVER BEEN PROGRAMED PRIOR TO DEPARTURE.  DURING BLANKING OF F/O'S FMC, ALL WAYPOINTS ON BOTH CAPTAIN'S AND F/O'S DU MAP DISAPPEARED, BUT AUTOMATION CONTINUED TO REMAIN IN L NAV AND NEVER REVERTED TO HEADING SELECT.  THIS ENTIRE EVENT LASTED APPROXIMATELY 60-90 SECONDS BEFORE ALL AUTOMATION RETURNED TO NORMAL.  ACFT GROUNDED.  PERFORMED FMCS 1 AND 2 OPS TEST IAW 34-61-00-710-801.  NO FAULTS NOTED AT THIS TIME.  NO HISTORY PAST 30 DAYS.
